MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DUOGLIDE SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13F (DUAL-LUM; CATHETER, HEMODIALYSIS, NON-IMPLANTED

BARD ACCESS SYSTEMS DUOGLIDE SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13F (DUAL-LUM; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redy1077 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported when one of our intensivists opened the kit to place the line, he found a large strand of hair packaged in the sterile supplies.The kit was not utilized and there was no harm to the patient.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a hair in a kit is inconclusive due to the state of the returned sample.One 13 fr duoglide kit was returned for evaluation.An initial visual observation showed the kit was returned open and the kit components were strewn about the open packaging.No blood residue or other evidence of use was observed on any of the returned components.No hair was found within the kit packaging or on any of the kit components.No hair or other foreign material was found within the returned kit; however, because the kit was returned open, it was not possible to confirm or unconfirm the alleged issue.A lot history review (lhr) of redy1077 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
DUOGLIDE SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY 13F (DUAL-LUM
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10146024
Report Number3006260740-2020-02078
Device Sequence Number16874897
Product Code MPB
UDI-Device Identifier00801741042096
UDI-Public(01)00801741042096
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberN/A
Device Catalogue Number5625150
Device Lot NumberREDY1077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1